# SDR GTIA2023112737647

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 7,292 hours, 3,006 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT (COCKPIT ONLY) DURING DESCENT APPROX 15,000-10,000 FEET. APPLIED PROCEDURE AND SMELL DISSAPATED AFTER PACK 1 OFF. DIRTY SOCKS SMELL. APU OFF.-PERFORMED LEVEL A DECONTAMINATION IAW AMM 21-00-00 NO SCENTS OR ODORS NOTED FOUND MENISCAL OIL OUT OF ENG 1 WEEP HOLE R&R NOZZLE INLET CONE IAW 71-11-01 INSPECTED AN CLEANED PERFORMED GUI OF ENGINE OIL LINES & DRAINAGE NO LEAKS NOTED IAW AMM 21-00-00 NO SMELL/ ODORS NOTED OKAY TO CONTINUE SERVICE
